On the existence of a solution for a problem of the movement of a two-layer fluid over an uneven bottom
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 63-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_9_a9,
author = {D. V. Maklakov},
title = {On the existence of a~solution for a~problem of the movement of a~two-layer fluid over an uneven bottom},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--68},
year = {1986},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_9_a9/}
}
TY - JOUR AU - D. V. Maklakov TI - On the existence of a solution for a problem of the movement of a two-layer fluid over an uneven bottom JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1986 SP - 63 EP - 68 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1986_9_a9/ LA - ru ID - IVM_1986_9_a9 ER -
D. V. Maklakov. On the existence of a solution for a problem of the movement of a two-layer fluid over an uneven bottom. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 63-68. http://geodesic.mathdoc.fr/item/IVM_1986_9_a9/